# SDR RYN76392A

- Difficulty date: October 19, 2002
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N7639U
- Make and model: Boeing 727222
- Aircraft serial: 19912
- Engine: Pwa JT8D5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND RT AFT FUSELAGE TAIL HAS 1 INTERCOASTAL WITH A CRACK RUNNING FROM THE UPPER AFT CORNER APPROXIMATELY 1.125 INCH IN LENGTH.
